# SDR IPXA2018100864736

- Difficulty date: August 18, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 78,369 hours, 15,514 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rub Strip
- Part number: NRB6225503
- Part serial: 48416
- Condition: Damaged
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SLAT, OTBD SIDE, UPPER T/E RUBSTRIP WAS DAMAGED ON THE LOWER SURFACE.  REMOVED AND REPLACED THE RUBSTRIP IAW EA 011-5754-01-A7488, REV IR, AND EO MD11-5750-70152-A. MINOR.
